Formalisms for specifying Markovian population models

Henzinger TA, Jobstmann B, Wolf V. 2011. Formalisms for specifying Markovian population models. IJFCS: International Journal of Foundations of Computer Science. 22(4), 823–841.

Download
OA IST-2016-628-v1+1_journals-ijfcs-HenzingerJW11.pdf 222.84 KB

Journal Article | Published | English

Scopus indexed
Author
Henzinger, Thomas AIST Austria ; Jobstmann, Barbara; Wolf, Verena
Department
Abstract
In this survey, we compare several languages for specifying Markovian population models such as queuing networks and chemical reaction networks. All these languages — matrix descriptions, stochastic Petri nets, stoichiometric equations, stochastic process algebras, and guarded command models — describe continuous-time Markov chains, but they differ according to important properties, such as compositionality, expressiveness and succinctness, executability, and ease of use. Moreover, they provide different support for checking the well-formedness of a model and for analyzing a model.
Publishing Year
Date Published
2011-06-01
Journal Title
IJFCS: International Journal of Foundations of Computer Science
Volume
22
Issue
4
Page
823 - 841
IST-REx-ID

Cite this

Henzinger TA, Jobstmann B, Wolf V. Formalisms for specifying Markovian population models. IJFCS: International Journal of Foundations of Computer Science. 2011;22(4):823-841. doi:10.1142/S0129054111008441
Henzinger, T. A., Jobstmann, B., & Wolf, V. (2011). Formalisms for specifying Markovian population models. IJFCS: International Journal of Foundations of Computer Science. World Scientific Publishing. https://doi.org/10.1142/S0129054111008441
Henzinger, Thomas A, Barbara Jobstmann, and Verena Wolf. “Formalisms for Specifying Markovian Population Models.” IJFCS: International Journal of Foundations of Computer Science. World Scientific Publishing, 2011. https://doi.org/10.1142/S0129054111008441.
T. A. Henzinger, B. Jobstmann, and V. Wolf, “Formalisms for specifying Markovian population models,” IJFCS: International Journal of Foundations of Computer Science, vol. 22, no. 4. World Scientific Publishing, pp. 823–841, 2011.
Henzinger TA, Jobstmann B, Wolf V. 2011. Formalisms for specifying Markovian population models. IJFCS: International Journal of Foundations of Computer Science. 22(4), 823–841.
Henzinger, Thomas A., et al. “Formalisms for Specifying Markovian Population Models.” IJFCS: International Journal of Foundations of Computer Science, vol. 22, no. 4, World Scientific Publishing, 2011, pp. 823–41, doi:10.1142/S0129054111008441.
All files available under the following license(s):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Main File(s)
Access Level
OA Open Access
Date Uploaded
2018-12-12
MD5 Checksum
df88431872586c773fbcfea37d7b36a2


Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar